I've posted in other forums but wondered if anyone here could have ideas as to what is wring with me.
In 1992 I had tingling (paraesthesia? ) in my lower legs that appeared after waking and went away when walking. I also felt generally weak. I had tests at the time, on my heart, which said that it was working perfectly after a stress test but I was exhausted. The cardiologist suggested I saw a neurologist but I was never referred. Since then I've ben coping fairly well until Christmas 2014 when I had a gum infection under a good tooth. I had the tooth removed after 2 months of illness and felt better, but a long way from well.
After many GP visits and painful arms a GP tested me for vitamin D3 and it was very low, so I was told to go and buy a supplement. I found I couldn't buy over 1000 IU at the pharmacy without a prescription so eventually found a 3000 IU oral spray which did increase my D levels to low on the 'normal' scale.
Over the last year or so my condition has deteriorated and now I have tingling in my arms, legs, other parts of my body including head, feel ill al the time, get short of breath with minimal exercise, wake with hot flashes after 5 hours sleep, and have recently been diagnosed with a heart arrhythmia. I've been waiting over 3 months for a cardiology appointment but know it takes 4 to 6 months for a first consultation on the NHS in this area and I don't know if the arrhythmias (so far just classed as SVT) is the cause or a symptom of something else.
I feel ill al the time, although some days are better than others. I can't exercise much as that makes me worse and increases the arrhythmia I think,
Al my bloods have been in the 'normal' range for everything and the heart arrhythmia (cause still unknown).couldn't be picked up in a resting ECG in early November but was recorded as SVT with a 24 hour ECG in late January when it was worse. I've ben prescribed beta blockers which slow my heart but do nothing else and have side-effects. When I reported weakness and a spinning head to my GP she assumed it was a side-effect and reduced the dose..
Doing anything is an effort, U sleep with the sound of my heart in my ears and wake too early with hot flashes and sometimes a dull ache either in my upper abdomen and/or lower (bladder area?). I'm at my wits end just trying to cope with thus.